MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2020.If implanted, give date: unknown, information not provided.Two different dates (either (b)(6) 2019 or (b)(6) 2019) are indicated as implant dates, however the correct date has not been confirmed.Note: the device was manufactured at the (b)(4) site which has been closed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient was not satisfied with the lens implanted in her eye.The patient states that her vision was blurry and not clear as her first eye.The eye affected could not be confirmed.The lens was explanted and replaced with another lens of same model zct150 but different diopter 23.0.The patient was temporarily impaired.The event was observed during the post operative examination.No further information was available.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section b5: the eye affected of the patient was confirmed to be right eye.Section d6a: if implanted, give date: (b)(6), 2019.Correction: through follow-up corrected information was received concerning the lens that was explanted.The device details provided in the initial mdr were not appropriate for the right eye.The explanted lens serial number is (b)(6), therefore the following fields were updated accordingly; section d3: manufacturer: amo manufacturing netherlands van swietenlaan 5 groningen, netherlands 9728 nx.Section d4: model number: zct225.Section d4: catalog number: zct225u235.Section d4: serial number: (b)(6).Section d4: expiration date: jun 13, 2021.Section d4: unique identifier (udi) number: (b)(4).Section g1: manufacturer site: amo manufacturing netherlands van swietenlaan 5 groningen, netherlands 9728 nx.Section h4: device manufacture date: jun 13, 2017.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen CA 9728 NX
NL  9728 NX
MDR Report Key11988618
Report Number2020664-2021-07043
Device Sequence Number3165877
Product Code MJP
UDI-Device Identifier05050474552173
UDI-Public(01)05050474552173(17)210731
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer06/18/2021
08/31/2021
Initial Report FDA Received Date06/12/2021
Supplement Report FDA Received Date07/17/2021
09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR